Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Got lower partials, trouble adjusting. Sore spot on throat and swelling in ear. Reason?

I recently . It has been a few weeks since I got them, since then I had encountered a sore spot on the left side of my throat that would radiate into my left ear. When I would take out my partial for a day or two the pain would go away. so I started to wear them more and today i noticed a little swelling by by left ear. It doesn t hurt but now i am worried about it.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I read your query regarding sore spot in the throat and getting referred pain in the ear.

It is a well documented fact that soreness of tonsils gets referred pain in the ear, need npt to worry and take-

!- Tab Paracetamol.

2- Warm saline gargling.

3- Antacid with PPI.

4- Adequate fluid orally.

5- Avoid spicy food.

Probably above will help you otherwise consultation with your ENT doctor will become necessary.

Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor